# SDR UIEA2021050101047

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Seal
- Part number: 11513241
- Part serial: 115132407195
- Condition: Damaged
- Location: Elt
- Component: Elt
- Component part number: 11513241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ELT AUTO RELEASE SEAL DAMAGE. PIN 1151324-1 S/N 1151324-07195( REMOVED AND REPLACED COCKPIT ELT AS REQUIRED PER AMM 25-64-00 CK'D OK HEX CODE ADCC4060EC00161. )
